# SDR SWIA200515352

- Difficulty date: July 22, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 6,559 hours, 5,772 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Part serial: 1265
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH STAB TRIM CHANNELS WON'T ENGAGE.  REPLACED USING HSTCU.  OPERATIONAL CHECK GOOD.
